MathSciNet Relay Station
MathSciNet bibliographic data
MR1376545 14J40 (14M07)
de Cataldo, Mark Andrea A. A finiteness theorem for low-codimensional nonsingular subvarieties of quadrics. Trans. Amer. Math. Soc. 349 (1997), no. 6, 2359–2370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement